MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Fortify Assura VR ICD, US; Implantable Cardioverter Defibrillator (Non-Crt)

Abbott Medical (CRM-Sylmar) Fortify Assura VR ICD, US; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number CD1357-40Q
Medical Device Problem Code Failure to Convert Rhythm (1540)
Health Effect - Clinical Code Arrhythmia (1721)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device failed to deliver high voltage therapy during an episode of ventricular fibrillation.Reprogramming was anticipated to resolve the event.The patient was stable and there were no adverse consequences.

Brand Name
Fortify Assura VR ICD, US
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50571582
Report Number2017865-2026-18501
Device Sequence Number15939556
Product Code LWS
UDI-Device Identifier05414734507974
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberCD1357-40Q
Device Catalogue NumberCD1357-40Q
Device Lot NumberA000092792
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown